# SDR 99ZZZM519

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DENTS IN FORWARD CARGO DOOR WITHIN 500 CYCLES.  CURRENT TAC 34819, DUE AT 35319 TAC.  REPAIRED DENTS IN FORWARD CARGO DOOR PER BAE FAX DJH/RJ0311-98 AND SRM 52-32-11 FIG 201.  GEN W/C TO ACCESS OTHER DENTS ON FORWARD CARGO DOOR.  (M)
